# SDR DALA1010866301

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN RT FRAME WEB AT BS 1265. REPAIR ACCOMPLISHED IAW ERA 480450-14AD SECTION I TIME LIMITED REPAIR. SECTION II OF ERA 480450-14AD TO BE ACCOMPLISHED WITHIN 22,000 TOTAL AIRFRAME FLIGHT CYCLES.
